# SDR CA120606001

- Difficulty date: May 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH ON THE DOWNWIND LEG AT 500 FT AGL, THE ENGINE SHUT ITSELF DOWN WITH NO PRIOR WARNING.  THE PILOT MADE A FORCED LANDING IN A FIELD.  THE ACFT SUFFERED SIGNIFICANT DAMAGE TO THE PROPELLER AND NOSE GEAR.
